# SDR MALA030504

- Difficulty date: November 22, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Detector
- Part number: 6225812001
- Part serial: 10863
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT, YELLOW HEADING FLAG REPEATEDLY CAME ON, COULD BE FAILURE ON BOTH SIDES.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 2 FLUX DETECTOR UNIT P/N 622-5812-001, S/N ON 29146, S/N OFF 10863.  PERFORMED COMPASS SWING PROCEDURE IAW 34-21-00, ALL CHECKS GOOD.
